Volvic - Stock up for Summer Volvic - Stock up for Summer

Trolley

Log in or Register to start shopping

 

Nurofen Ibuprofen Tablets 12 For 11

Nurofen Ibuprofen Tablets 12 For 11

12 S x 12 x 1

Product:200mg Tablets
RSP:£2.29
POR:32.80%
Pack Size:12 S
Pack Quantity:12 x Tablets
Product Code:298470
VAT Code:Standard
Brand:Nurofen
Product Category:Grocery > Medicines > Pain Relief
5000167056518
  • Targeted pain relief

 

Additional Pack Information

Reference number: N-UK-145-11

 

Product Marketing

Ibuprofen

For rapid relief from:
Migraine-headache, Backache, Period pain, Dental pain, Neuralgia, Rheumatic pain, Muscular pain, Cold and flu symptoms, Feverishness

Ingredients

Each tablet contains: Ibuprofen 200mg and about 12.7mg of Sodium, Also contains Sucrose, See leaflet for full list

 

Additional Information

  • Pack Type: Box

 

Preparation and Usage

Speak to a Pharmacist/Doctor Before Taking If You:
Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems
Are a smoker
Are pregnant

Dosage:
For oral administration and short-term use only.
Adults and children & adolescents between 12 and 18 years: Swallow 1 or 2 tablets with water, up to three times a day as required.
Leave at least 4 hours between doses.
Do not exceed 6 tablets in 24 hours.
Do not give to children under 12 years.
Children and adolescents between 12 and 18 years:
If the product is required for more than 3 days, or if symptoms worsen a doctor should be consulted.
Adults: If the product is required for more than 10 days, or if symptoms worsen a doctor should be consulted.

Read the enclosed leaflet carefully before use.

Storage

Do not store above 25°C. Store in the original pack

Max Temp °C: 25

 

Safety

DO NOT TAKE IF YOU:
Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding
Are allergic to ibuprofen, to any of the ingredient, or to aspirin or other painkillers
Are taking other NSAID pain killers or aspirin with a daily dose above 75mg

WARNING: Do not take more medicine than the label tells you to.
Read the enclosed leaflet carefully before use.

KEEP ALL MEDICINES OUT OF THE SIGHT AND REACH OF CHILDREN.

 

Manufacturer's Address

Reckitt Benckiser Healthcare (UK) Ltd,
Slough,
SL1 4AQ.

 

 

Recommended for you

 

The image and product information have been prepared for illustration and information purposes only and may differ from that shown. Whilst Bestway/Batleys use reasonable endeavors to ensure that the product information presented is accurate and up to date it does not accept any liability for any information which may not be accurate, it is not a substitute for reading the product packaging or label prior to use. You should note that products and their ingredients are subject to change. If you do require precise ingredients or nutritional information you should consult the manufacturer, whose contact details will appear on the packaging or label. Where there is a link to a third party's website for further information on the product, please note that Bestway/Batleys have no control over and no liability for the contents of that website. Bestway/Batleys accept no liability or responsibility whatsoever for any other web sites which may be accessed through the Bestway/Batleys websites. Bestway and Batleys are reliant upon third parties for much of the information provided and reserve the right to change data, references and product specifications at any time. This data is supplied for personal use only. It may not be reproduced in any way whatsoever without Bestways/Batleys prior consent, nor without due acknowledgement.

Welcome!

×

In order to show you the product range available at your local depot, please enter your postcode:

Just show me the default range »

Existing Customers

Please log in »